Numerical solution of eigenvalue problems for partial differential equations with the Tau-lines method

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

36 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)1153-1168
Journal / PublicationComputers and Mathematics with Applications
Issue number5-6 PART 2
Publication statusPublished - Sep 1986
Externally publishedYes


We discuss a hybrid approach which uses the Tau Method in combination with the Method of Lines and treat a number of eigenvalue problems defined by partial differential equations with constant and variable coefficients, on rectangular or circular domains and with the eigenvalue parameters entering in the equation or in the boundary conditions. We obtain results of considerable accuracy which compare favourably with those published in the very recent literature and obtained by using advanced formutions of the boundary integral equation method or the multigrid method. © 1986.